It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I started taking Lexapro a few days ago and I'm not sure if I'm experiencing really bad side effects or if I'm so crazy that I'm telling myself im feeling them? I have a really bad taste in my mouth and I feel just lazy and I have less motivation to do things then normal. For the first couple days my hands are really shaky and I felt really anxious. Now I just feel sick to my stomach and my vision gets kinda weird sometimes. And I can't sleep and I'm tired all the time and I just wondering if these are normal and it's worth taking or if I should stop and try to do something else? The only plus side so far is that I wrode in my boyfriends car with him driving without freaking out about his driving. I usually get really scared but I felt surprisingly ok last time. ( anyone else get really bad anxiety in cars) idk I'm just freaking out and I would like to know if anyone has similar problems. I have anxiety about taking anxiety meds ;(





All times are GMT -7. The time now is 06:02 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!